# SDR SCNA20210514021

- Difficulty date: May 7, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS IN FRAME AT FASTENER HOLES STA 440 S8R. REPAIRED 2 EA CRACKS IN FRAME AT FASTENER HOLES @ STA. 440, STR 8R PER ER # 21-01759 REV. IR AND ENG-53SCA-10739 REV. 00
